Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:topamax DonnieW

Posted by headachequeen on August 30, 2005, at 8:35:57

In reply to Re:topamax, posted by DonnieW on August 30, 2005, at 3:02:49

> I am a 37 yo male that was diagnosed bi-polar in Feb 05 . After being put on prozac, then lexapro and having no luck My doc put me on Depakote er in April. I currently take 2000 mg of Depakote ER ,200 mg Trazadone for sleep, 1 mg risperdal for paranoia and 22.5 mg tranxene for anxiety. Since going on Depakote I have went from 215 lbs. in April to 250 now . My Dr. just put me on Topamax today 50 mg a day for week 1 then 100 mg a day week 2. Can I expect any weight loss ? I am already cloudy at times from the drug cocktail He has me on and worry about more side effects from Topamax


Donnie W, good morning, at least it is morning here,
you can certainly expect side effects in the beginning if you start at such a high dose and move up so quickly.

it is fat better and safer to start at 25 mg and stay on it for two weeks then move up to 50 and stay there for at least two weeks and so on...

and take it in the evening if you are prescribed only one dose a day...

many doctors who are conversant with the med prescribe it in half doses, part in the evening and part in the morning...

good luck
kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20050827/msgs/548642.html